MathSciNet Relay Station
MathSciNet bibliographic data
MR1315250 58F07 (16W25 58F05)
Xu, Xiaoping Hamiltonian operators and associative algebras with a derivation. Lett. Math. Phys. 33 (1995), no. 1, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement